How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Stan Your Own Question
Dr Stan
Dr Stan, Doctor
Category: Medical
Satisfied Customers: 691
Experience:  Physician at Stanley L Simpson, DO
Type Your Medical Question Here...
Dr Stan is online now
A new question is answered every 9 seconds

I just read that Tylenol 3 should not be taken while using

Customer Question

I just read that Tylenol 3 should not be taken while using bupropion because there is an increased risk of seizure. Does that happen to people with history of having seizures? I'm doing a cosmetic procedure and was prescribed Tylenol 3 for two days. Would that be a problem?
JA: The Doctor will need to help you with this. Is there anything else the Doctor should be aware of?
Customer: I've been taking bupropion 450mg and sertraline 200mg for a few years
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and connect you two.
Submitted: 7 months ago.
Category: Medical
Customer: replied 7 months ago.
I already paid $5 as asked but I don't want to sign up for a free trial right now.
Customer: replied 7 months ago.
There wasn't any warning that I would have to agree to a free trial to have my question answered, even after I had paid the 45 fee.
Customer: replied 7 months ago.
I mean $5 fee
Expert:  Dr Stan replied 7 months ago.

Hi this is Dr Stan and I will try to assist you. The combination of these two drugs does not seem to cause a major problem. The combination, although reported, has been associated with patients who already have seizure disorder. As long as you do not take more than the prescribed amount, you should have no problem. I trust this information is helpful and relieves your concerns. Should you have any additional questions, please ask.

Expert:  Dr Stan replied 7 months ago.

Hi this is Dr Stan and I'm following up on our discussion. The rating page is enabled and I would appreciate a positive rating from you. Thanks